# SDR ASAA2016062417139

- Difficulty date: June 24, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 4,228 hours, 1,359 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 6228782
- Condition: Failed
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ALMOST NO AIRFLOW FROM EITHER OF THE PACKS OR THE RECIRCULATING FANS WHILE AT THE GATE, OPERATING OFF APU AIR, ENGINES OFF.  APPLIES TO FLIGHT DECK AND CABIN.  ACFT GROUNDED.  OPERATED LT PACK AT HIGH PLUS NORMAL.  PRODUCED ENOUGH AIR THEN, OVER 5 MINUTES FLOW DECREASED.  NOTED ICE CRYSTALS IN FLIGHT DECK AREA WHILE PACK WAS IN HIGH.  WHEN CONTROLLER CABIN TEMP SELECTOR MOVED TOWARD C, WITH LT PACK OR RT PACK RUNNING DUCT TEMP DROPS BELOW 0 DEGREE C AND FREEZES CAUSING LOSS OF AIRFLOW.  NO TEMP CONTROL FAULTS.  REPLACED MIX MANIFOLD TEMP SENSOR REF AMM 21-51-51.  PROBLEM STILL PRESENT.  REPLACED TRIM AIR MODULATING VALVE REF AMM 21-61-21.  PROBLEM STILL PERSISTS.  R & R PACK/ZONE TEMP CONTROLLERS 1 AND 2 REF AMM 21-61-20.  PROBLEM STILL EXISTS.  RETURNED CONTROLLERS, ORIGINAL.  TEMP CONTROLLER NR 2 BITE SHOWED, INLET, FAULT ONCE THEN RESET, NEVER RETURNED.  TEMP CONTROLLER NR 1 BITE OPS TEST PASSES WITH NO FAULTS BUT NR1 INLET RAM DOOR REMAINS CLOSED DURING CYCLE. CONTINUED ON L/P 11642814, WHEN LT PACK IS ON HIGH: CONTROLLER CABIN FULL COLD TRIM ON: BELOW 0 DEGREE, TRIM OFF: ABOVE 0 DEGREE,  RT PACK HIGH CONTROLLER CABIN FULL COLD TRIM ON: 0 DEGREE, TRIM OFF: ABOVE 0 DEGREE, BOTH PACKS HIGH TRIM ON: BELOW 0 DEGREE, TRIM OFF: ABOVE 0 DEGREE REF AMM 21-61-00, 21-61-00-700-807-002.  CONTROLLERS 1 AND 2 BITE OK.  R & R LT TEMP CONTROL VALVE IAW AMM 21-51-10-000/400-801.  OPS AND LEAK CK GOOD.  NO HELP NOTED.  ACCOMPLISHED RESISTANCE CHECK OF LT AND RT MIX MANIFOLD.
